CBusTaylor - I found that when I was tapering prednisone that I had absolutely no sex drive. Also, I find that 6-MP also dulls my libido to nearly nothing.
The final bit of advice is that part of it is your own self-appearance linked to your ego. Partners generally don't see you as less sexy. You see youself as less sexy, and thus less confident.
That is what your partner notices. Instead of your usual confidence, making sure they know they are lucky to have you, they notice you feeling that you aren't good enough, and THAT is not attractive... If that makes sense.
What I did was start swimming every morning and got a pair of 5KG weights for home and did a number of sets of reps every morning. I just couldn't handle the gym, but I was able to handle doing that in the safety of my own home. Firstly, this helped my body "settle down" in the morning and empty itself out, and secondly, it really helped me pick up my self confidence again.
Oh, and when I was feeling crap I got all clingy and that didn't go down too well either.
"We are dreamers, shapers, singers and makers..." - Elric, Technomage
- 28yo male, Australia. Diagnosed at 16yo. Currently enjoying severe pan-colitis.
- Currently part of the Golimumab trial;
- 2xColazide, twice a day; 25mg of 6-MP a day; 1xAllopurnol;
- 1xteaspoon of Metamucil 3 times a day;
- 1xBIOCeuticals UltraBiotic 45 per day + 1xSB FlorActiv per day.